Hello all. Had an ablation for AVNRT, SVT 2 years ago and it worked perfectly. However, I have had an increase in PVCs - bigeminal, trigeminal, couplets, the works.
The doc suggested Inderal 10mg one per day. I know that is a very low dose, and I can even cut the pill in half if I want to.
My issue is that my normal BP is 105/65 and a resting heartrate can sometimes be 58-65. Won't any beta blocker make these numbers even lower? The only time my BP gets higher is if I am very anxious, I've seen it 135/80 or even 150/90 - but this would be rare.
Also, very strange....that resting heartrate of 65 will jump to 90 when I stand up. If I walk briskly it will stay steady in the 90's. Then, when I stop walking immediately it will raise to 100 - 105 - 110. It will level off a few minutes later with loads of PVCs thrown in there.
With symptoms like these, I cannot believe I would do well on Inderal or any beta blocker. Anyone agree/disagree?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.